- Out of stock
- Brand: Benylin
- SKU: 3352820
- EAN: 5010123734039
What are Benylin Day & Night Cold & Flu Relief Tablets
Benylin Day and Night Tablets are used for the relief of cold and flu symptoms.
The white daytime tablets contain paracetamol, an analgesic and antipyretic which helps to relieve pain and fever and pseudoephedrine hydrochloride, a decongestant which unblocks stuffy noses.
The blue nighttime tablets contain paracetamol and diphenhydramine hydrochloride, an antihistamine which helps clear catarrh and so aids sleep.
This medicine is for use in adults and children aged 12
years and over.
How to take Benylin Day & Night Cold & Flu Relief Tablets
- For oral use only.
- Do not take more medicine than the label tells you to.
- Take with a glass of water.
Children under 12 years old: Do not give to children under 12 years old.
Adults and children aged 12 years and over:
- Day time 1 white tablet every 4-6 hours, up to 3 times a day (one tablet in the morning at mid-day and in the afternoon).
- Night time 1 blue tablet to be taken at night.
- Do not take more than 3 white tablets a day.
- Take only 1 tablet at a time and only at the times of day described in the table.
- Do not take nighttime tablets during the day.
- If symptoms persist or worsen, stop use and talk
to your doctor.
What do Benylin Day & Night Cold & Flu Relief Tablets contain
The active ingredients in Benylin Day and Night tablets are:
- Day Tablets: 500 mg Paracetamol and 60 mg Pseudoephedrine hydrochloride.
- Night Tablets: 500 mg Paracetamol and 25 mg
Free UK Delivery on all orders over £40 - Delivery within 2-5 working days - Subject to availability
Standard UK Delivery - £2.89 - Delivery within 2-5 working days - Subject to availability